Open Access
Translator Disclaimer
May, 1994 Law of Large Numbers for a Heterogeneous System of Stochastic Differential Equations with Strong Local Interaction and Economic Applications
William Finnoff
Ann. Appl. Probab. 4(2): 494-528 (May, 1994). DOI: 10.1214/aoap/1177005070

Abstract

A model for the activities of a finite number of agents in an economy is presented as the solution to a system of stochastic differential equations driven by general semimartingales and displaying an extended form of strong local interaction. We demonstrate a law of large numbers for the systems of processes as the number of agents goes to infinity under a weak convergence hypothesis on the triangular array of starting values and driving semimartingales which induces the systems of equations. Further, it is shown that the limit can be uniquely characterized by the distributions of the coordinate processes of the solution to an associated infinite-dimensional stochastic differential equation. Finally, an explicit example describing a currency market is discussed.

Citation

Download Citation

William Finnoff. "Law of Large Numbers for a Heterogeneous System of Stochastic Differential Equations with Strong Local Interaction and Economic Applications." Ann. Appl. Probab. 4 (2) 494 - 528, May, 1994. https://doi.org/10.1214/aoap/1177005070

Information

Published: May, 1994
First available in Project Euclid: 19 April 2007

zbMATH: 0805.60050
MathSciNet: MR1272737
Digital Object Identifier: 10.1214/aoap/1177005070

Subjects:
Primary: 60F10
Secondary: 60H10 , 60K35 , 62G30 , 62P20 , 65C05 , 65Y05

Keywords: applications to economics , empirical distribution functions , Interacting random processes , Law of Large Numbers

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.4 • No. 2 • May, 1994
Back to Top